# SDR UALA2010012900366

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 59,454 hours, 11,109 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP4023
- Condition: Leaking
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 FAULTY.  THE CREW O2 WAS BELOW 1000PSI AT IAD SO IT WAS SERVICED TO 1625PSI.  WE HAVE FLOWN A LITTLE OVER 6 HRS AND O2 SHOWS 1340PSI.  IS THAT NORMAL OR SHOULD WE SUSPECT A LEAK.  FOUND O2 LEAK AT BOTH IN-AND-OUT PORTS OF PX REGULATOR. REPLACED PACKINGS, PNR BACP11K5 A. ACP'D LEAK CHKS. SATIS. NO FURTHER LEAKS FOUND. SYS O2 PX NOW 1250 PSI.
